# SDR SWAA2021102723812

- Difficulty date: September 28, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS 492.4 TO BS 500+18 RBL25 WL156 ; / [01] REMOVED AT FWD CARGO BAY AFT SHIELD BTW BS 492.4 - BS 500A; PER SRM51-40-02; PART NO HAVE ENTRIES IN SRM BY ALLOWABLE DAMAGE MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02 PARAG 9.C; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] LOCATED AND DRILLED NEW AFT SHIELD P/N 143A812U31 TO FWD CARGO BAY BTW BS 492.4 TO BS 5001+18 RBL25 WL156 IAW SRM 51-40-05-0G-0 AND DWG 143A0080.; [04] OK TO INSTALL SHIELD AT FWD. CARGO BAY AFT SHIELD.; [05] VERIFIED CORRECTIVE ACTIONS 3 AND 4.; [06] INSTALLED AT FWD CARGO BAY AFT SHIELD WITH P/N 143A8126-31; LOT. 1470603. BTW BS 492.4 - BS 500A; RBL 25; WL. 156 IAW SRM 51-40-02. DWG# 143A0080.
